| Model Number |
DDMC3D4 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Codes |
Bradycardia (1751); Chest Pain (1776); Dyspnea (1816)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported, that the patient presented to the emergency department (ed).For shortness of breath.And reported, heart rate in the 40 beats per minute (bpm) range.Four days later, the patient had chest pain and heart rate of 35 bpm at times.The patient reported, that the implantable cardioverter defibrillator (icd) was not functioning, when they had premature ventricular contractions (pvc).Review of the remote monitoring transmission showed, that the icd programmed lower rate was 40 bpm.And the pvc/ectopic beats appeared to reset the timing mechanism of the icd.The icd remains in use.No further patient complications have been reported, as a result of this event.
Event or Problem Description
It was reported that the patient presented to the emergency department (ed) for shortness of breath and reported heart rate in the 40 beats per minute (bpm) range.Four days later, the patient had chest pain and heart rate of 35 bpm at times.The patient reported that the implantable cardioverter defibrillator (icd) was not functioning when they had premature ventricular contractions (pvc).Review of the remote monitoring transmission showed that the icd programmed lower rate was 60 bpm and the pvc/ectopic beats appeared to reset the timing mechanism of the icd.The icd remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.